AMTA Pennsylvania Chapter Calendar

Sun Mon Tue Wed Thu Fri Sat
1
2
3
4
5
6
7
8
9
10
Allentown: AMTA-PA Ethics and Intro to Trager: 8:00 am
Allentown: AMTA-PA Ethics and Intro to Trager: @ Hilton Garden Inn
Sep 10 @ 8:00 am – 5:30 pm
AMTA-PA Education Announcement Introduction to Trager® and Ethics of Massage: Exploring the Right Use of Power and the ABCs of Touch Saturday, September 10, 2022 Dear AMTA-Pennsylvania Chapter Member, We are excited to announce the[...]
11
12
Recognizing and Reporting Child Abuse for Clinicians (Trainer: Mark Nuzzo) 2:00 pm
Recognizing and Reporting Child Abuse for Clinicians (Trainer: Mark Nuzzo) @ https://us02web.zoom.us/webinar/register/WN_HjceRsNbS2G0CjzFBJUYAQ
Sep 12 @ 2:00 pm – 4:00 pm
Recognizing and Reporting Child Abuse for Clinicians Instructor: Mark Nuzzo with Pennsylvania Family Support Alliance Number of CE Credits: 2 hours on-line Course Description: This class meets the requirements for license renewal in Pennsylvania. PFSA is offering[...]
13
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Mark Nuzzo) 1:00 pm
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Mark Nuzzo) @ https://us02web.zoom.us/webinar/register/WN_cgUDVKrMRfOZiUFfmpVuEg
Sep 13 @ 1:00 pm – 3:00 pm
Recognizing and Reporting Child Abuse for Clinicians Instructor: Mark Nuzzo with Pennsylvania Family Support Alliance Number of CE Credits: 2 hours on-line Course Description: This class meets the requirements for license renewal in Pennsylvania. PFSA is offering[...]
14
15
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Mark Nuzzo) 9:00 am
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Mark Nuzzo) @ https://us02web.zoom.us/webinar/register/WN_A28xlDt4SEuRFyml94j_7A
Sep 15 @ 9:00 am – 11:00 am
Recognizing and Reporting Child Abuse for Clinicians Instructor: Mark Nuzzo with Pennsylvania Family Support Alliance Number of CE Credits: 2 hours on-line Course Description: This class meets the requirements for license renewal in Pennsylvania. PFSA is offering[...]
16
17
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Maggie Saxe) 3:00 pm
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Maggie Saxe) @ https://us02web.zoom.us/webinar/register/WN_N8tKoNA6RQC2QEpB7CQJsg
Sep 17 @ 3:00 pm – 5:00 pm
Recognizing and Reporting Child Abuse for Clinicians Instructor: Maggie Saxe with Pennsylvania Family Support Alliance Number of CE Credits: 2 hours on-line Course Description: This class meets the requirements for license renewal in Pennsylvania. PFSA is[...]
18
19
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Mark Nuzzo) 9:00 am
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Mark Nuzzo) @ https://us02web.zoom.us/webinar/register/WN_gOCZCEaNTqadxqDEik0-mw
Sep 19 @ 9:00 am – 11:00 am
Recognizing and Reporting Child Abuse for Clinicians Instructor: Mark Nuzzo with Pennsylvania Family Support Alliance Number of CE Credits: 2 hours on-line Course Description: This class meets the requirements for license renewal in Pennsylvania. PFSA is offering[...]
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Maggie Saxe) 12:00 pm
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Maggie Saxe) @ https://us02web.zoom.us/webinar/register/WN_wQ-VhIj_Qt6o5GZKfK2rvA
Sep 19 @ 12:00 pm – 2:00 pm
Recognizing and Reporting Child Abuse for Clinicians Instructor: Maggie Saxe with Pennsylvania Family Support Alliance Number of CE Credits: 2 hours on-line Course Description: This class meets the requirements for license renewal in Pennsylvania. PFSA is[...]
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Maggie Saxe) 7:00 pm
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Maggie Saxe) @ https://us02web.zoom.us/webinar/register/WN_kHpwLxQsSi2IeFtJC6kiNw
Sep 19 @ 7:00 pm – 9:00 pm
Recognizing and Reporting Child Abuse for Clinicians Instructor: Maggie Saxe with Pennsylvania Family Support Alliance Number of CE Credits: 2 hours on-line Course Description: This class meets the requirements for license renewal in Pennsylvania. PFSA is[...]
20
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Maggie Saxe) 1:00 pm
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Maggie Saxe) @ https://us02web.zoom.us/webinar/register/WN_f-iU6ZmWQe2Etfwd0H0sBg
Sep 20 @ 1:00 pm – 3:00 pm
Recognizing and Reporting Child Abuse for Clinicians Instructor: Maggie Saxe with Pennsylvania Family Support Alliance Number of CE Credits: 2 hours on-line Course Description: This class meets the requirements for license renewal in Pennsylvania. PFSA is[...]
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Maggie Saxe) 7:00 pm
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Maggie Saxe) @ https://us02web.zoom.us/webinar/register/WN_n4apfk7lR1SF1VUC4H2d8Q
Sep 20 @ 7:00 pm – 9:00 pm
Recognizing and Reporting Child Abuse for Clinicians Instructor: Maggie Saxe with Pennsylvania Family Support Alliance Number of CE Credits: 2 hours on-line Course Description: This class meets the requirements for license renewal in Pennsylvania. PFSA is[...]
21
22
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Mark Nuzzo) 1:00 pm
Topic: Recognizing and Reporting Child Abuse for Clinicians (Trainer: Mark Nuzzo) @ https://us02web.zoom.us/webinar/register/WN_hIbESbAYQDqSRGtJLrLmng
Sep 22 @ 1:00 pm – 3:00 pm
Recognizing and Reporting Child Abuse for Clinicians Instructor: Mark Nuzzo with Pennsylvania Family Support Alliance Number of CE Credits: 2 hours on-line Course Description: This class meets the requirements for license renewal in Pennsylvania. PFSA is offering[...]
23
24
25
26
27
28
29
30